# SDR DL73K970231

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 3520 · Passenger Oxygen System
- Part: Solenoid
- Condition: Failed
- Location: Oxygen Door
- Component: 785801
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OXYGEN SYSTEM TEST ROW 14ABC OXYGEN DOOR DID NOT OPEN.  REPLACED DOOR LATCH ACTUATOR SOLENOID.
